# SDR CALA9901422

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Inop
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN OVERHEAD EMERGENCY LIGHTS FORWARD OF OVERWING EXITS INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY LIGHTS POWER SUPPLY AND OPERATION CHECKED GOOD IAW MM 33-53-00.
